# SDR CALA2025110710984

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 54,048 hours, 19,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dragging
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR FLAP DRAGGING AND LOOSE RESECURED EXCESS GIRT MATERIAL REF AMM 25-66-01.
